×

zbMATH — the first resource for mathematics

Found 2,025 Documents (Results 1–100)

100
MathJax
Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer (ISBN 978-3-030-56999-0/hbk; 978-3-030-57000-2/ebook). Springer Proceedings in Mathematics & Statistics 338, 43-53 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer (ISBN 978-3-030-56999-0/hbk; 978-3-030-57000-2/ebook). Springer Proceedings in Mathematics & Statistics 338, 17-36 (2020).
MSC:  37J70 39A36 14E05
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 204, No. 3, 1166-1194 (2020); translation from Teor. Mat. Fiz. 204, No. 3, 396-429 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 204, No. 3, 1110-1129 (2020); translation from Teor. Mat. Fiz. 204, No. 3, 332-354 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 203, No. 1, 569-581 (2020); translation from Teor. Mat. Fiz. 203, No. 1, 161-173 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Theor. Math. Phys. 202, No. 3, 334-343 (2020); translation from Teor. Mat. Fiz. 202, No. 3, 382-392 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification